Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Second order linear oscillation with integrable coefficients


Author: James S. W. Wong
Journal: Bull. Amer. Math. Soc. 74 (1968), 909-911
DOI: https://doi.org/10.1090/S0002-9904-1968-12078-6
MathSciNet review: 0233010
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 171038
  • 2. Z. Opial, Sur les integrales oscillantes de l'equation differentielle u"+ƒ(t)u = 0, Ann. Polon. Math. 4 (1958), 308-313. MR 97583
  • 3. D. Willett, On the oscillatory behaviour of the solutions of second order linear differential equations, Ann. Polon. Math., (to appear). MR 249723


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12078-6

American Mathematical Society